Discussions that mention lexapro

Open to All Other Health Topics board


help! i have been taking lexapro 10 then 20 mg for over a year and have recently quit taking...not cold turkey, took 10 mg daily for about a week, then nothing. this is how my dr advised to taper. i'm tired of the dizzy head and nausea. the dizzy head is terrible, i thought it was getting better but now i'm not so sure. HOW LONG DOES THIS LAST??? i've been off completely for a week...hoping to get pregnant some time this summer. anyone with any advice...HELP :(
I have taken Lexapro for about a year. Before that it was Celexa. I have gone off the Lexapro but have not had the symtoms that you describe from stopping the Lexapro.
I have had those kinds of symtoms from anxiety. I wish I could be of more help.
I hope things get better for you soon,
Quote from clairey21:
Take inositol. Its a vitamin B. It comes in powder form or capsules of 500mg usually. It raises serotonin like SSRI's and many use it for anxiety, panic and its even been approved to help OCD! You can take over 18 grams!! yes grams! people dont usually take that much unless they have OCD they might. Its been safe fo up to 50 grams! but no one will obviously use no where near that much, just shows its safe at high doses.
Its good for the liver too and is safe to take with antidepressants. It has been known to help with SSRI withdrawal! so i would get some of as soon as you can as it may make your withdrawal much easier. I have read plenty on talk forums of how great it is the anxiety issues and withdrawals.

claire :)


Do you have any more info on Lexapro withdrawal? I'm off and having a tough time, so I put weaning of wellbutrin on hold. I'd appreciate any help anyone can give me...